# SDR 20000414AP002

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N142WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46966
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: NRC6053506
- Condition: Corroded
- Location: Rt Wing
- Part time: 46,066 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT MIA, WHILE COMPLYING WITH SB DC10-57A143, INTERGRANULAR CORROSION WAS FOUND ON THE FORWARD HORIZONTAL FLANGE (UPPER/INTERIOR SIDE) OF ARC1713-2 RIGHT OUTBOARD FLAP LOWER REAR SPAR CAP AT STATIONS XOF 549.672 - 557.489 AND XOF 722.235 - 728.653.  REPLACED RIGHT OUTBOARD FLAP IAW MM 27-50-02.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (M)
